Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have numbness on face and arm. Seeing physician for anxiety. Cause and cure?

I had a flip flop feeling of my heart , then numbness on the left side if my face and left arm . I tried to ignore it as I ve dealt with anxiety a year ago. I also am seeing a physician for anxiety and haven t had an episode for a year. I layed down and the symptoms seemed to go away however I feel anxious still. I am a healthy 44 year old female, I exercise regularly but need to lose weight. I do also binge drink.. Seems it starts out casually and ends up to be a lot of consumption for a night. I haven t had a drink since Tuesday.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

From the description of your symptoms, it is possible that you could be having an anxiety dissorder. Anxiety can manifest with not only psychological symptoms, but with a wide variety of physical symptoms as well. It is possible that alcohol withdrawal symptoms can also present with anxiety symptoms.

However, it is important to rule out any medical causes for your symptoms, especially if you have any existing medical conditions or risk factors. I would advise you to have a detailed evaluation by a doctor in order to determine the likely cause of your symptoms, and then to plan further treatment.

You also seem to be having a drinking problem, and you clearly mention that you are not able to control the quantity of your alcohol intake. So, I would also suggest that you seek professional help to control your drinking problem as well.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 19 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor